# SDR DALA2022110407152

- Difficulty date: November 1, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 66,142 hours, 8,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 EMERGENCY EXIT SIGNS AT 3L/3R INOP.  PERFORMED OPS CHECK PER A330 AMM 33-51-00-710-804-A. NO ISSUES FOUND.
